# SDR R61A201507040399

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 9,199 hours, 8,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT FLASHLIGHT WAS INOPERATIVE. MAINTENANCE R & R COCKPIT FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
